# SDR QXEA2017012500028

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 8,085 hours, 8,634 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM FCA RECEIVED CABIN ALTITUDE WARNING. UPON ARRIVAL INSPECTED ALL DOORS, N/D/N. INTERROGATED CDS AND FOUND FAULT CODE 'CPC/OF VALVE DATA FAIL' C/W FIM TASK 21-30-00-810-804. DOOR SEAL INTEGRITY CHECKS GOOD. A/C PRESSURIZES NORMALLY. FAULT CODE DID NOT RE-OCCUR. NO PARTS REPLACED. RETURNED TO SERVICE.
